Florida, 2016Tornado in Florida, November 30, 2016
November 30, 2016 · NWS MOB · 1 event in 1 county or zone
Isolated supercells developed over the northern Gulf of Mexico and moved into the western Florida Panhandle ahead of a cold front. One of the supercells produced a tornado in Mary Esther, FL.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated supercells developed over the northern Gulf of Mexico and moved into the western Florida Panhandle ahead of a cold front. One of the supercells produced a tornado in Mary Esther, FL.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Nov 30, 6:24 AM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Nov 30, 6:24 AM CST, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
624 AM CST Wed Nov 30 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...A line of thunderstorms is approaching Southeast
Mississippi and will move into Southwest Alabama by mid to late
morning and through South Central Alabama and the Western Florida
Panhandle by mid to late afternoon. Breezy southerly
winds...scattered showers and a mix of MVFR and VFR ceilings will
precede the line of storms. Gusty winds...thunderstorms...and IFR
conditions will accompany the line and last for a couple of hours.
A front just behind the band will bring northerly winds...initially
gusty...and gradual clearing this afternoon and evening. /08
&&
.PREV DISCUSSION... /issued 533 AM CST Wed Nov 30 2016/
DISCUSSION...See updated information for land areas below.
UPDATE...Will be updating the forecast package as we've issued in
conjunction with SPC Tornado Watch 512 for our SE Mississippi
Counties as well as the following counties in Alabama: Mobile,
Washington, Choctaw and Clarke. As well as Mississippi Sound and
Mobile Bay. The watch is valid through noon today. As discussed in
the previous AFD...although conditions are somewhat marginal the meso
scale environment does support the potential for isolated...short
lived tornado development. Additionally...the potential exists for a
short lived spin up along the approaching squall line as well as
straight line wind gusts. /08
PREV DISCUSSION... /issued 428 AM CST Wed Nov 30 2016/
NEAR TERM /Now Through Wednesday night/...The QLCS continues to
approach from the west in advance of the cold front. This main band
of storms extends northeast to southwest across Central Mississippi
into Southcentral Louisiana. Discrete cells have been developing in
advance across Southwest AL and Southeast MS but have remained well
behaved as a low to mid level warm layer has kept activity capped.
A few storms have shown some weak rotation but have remained shallow
and have not had enough lift to develop into thunderstorms. Going
back to the upstream QLCS...an occasional bowing segment has
developed along the system indicative of potentially severe straight
line winds. Suspect this system will hold together better than the
last nights as upper level forcing better organized. We'll have to
monitor the system's evolution for severe thunderstorm potential and
isolated tornado risk ...at least a low end potential exist in the
moderately high shear environment over us. Looks like the main band
of storms along the QLCS will move into our Southeast MS counties
around sunrise this morning and extend from southwestward Wilcox
County to Southern Mobile county by around 11 AM and from Crenshaw
County through Okaloosa County by around 1 to 2 PM this afternoon.
Heavy showers can be expected along the main band producing rainfall
totals of 1 to 2 inches with locally higher amounts possible. The
front will follow quickly behind the line with breezy northwesterly
winds following in its wake. The system will also begin to weaken in
its eastern progression as upper level dynamics begin to get pulled
northeastward with the exiting jet maximum.
A high risk of rip currents will continue through tonight. A high
surf advisory continues through 1 PM this afternoon.
Skies clear tonight and overnight lows fall into the 40s except
along the coast which will be close to 50 and some interior locations
that could fall into the upper 30s. High's today will occur in
advance of the front with low to mid 70s west of I-65 and mid 70s to
low 80s east.
SHORT TERM /Thursday Through Friday night/...As the current weather
maker moves off, more shortwave energy moves south over the western
CONUS, eventually organizing into a closed low over western Mexico,
when then begins to move east Friday through Friday night. This
system combined with the current system moving to and becoming more
disorganized over New England and the Canadian Maritimes, an upper
ridge builds north over the Plains. This will help to slow down and
stall a surface high that moves over the eastern Conus, with the
result being the post frontal northerly flow becoming more easterly
over the northern Gulf coast. This will become more important in the
extended as the western Mex system moves east over the US/Mex border,
bringing increasing isentropic upglide showers to the Lower
Mississippi River into Friday night. at this point, am expecting this
activity to remain well west of the FA, with a dry airmass helping to
evaporate any virga showers that may approach the FA.
For temps, with the cooler airmass moving over the fa, Thursday's
high drop to a few degrees below seasonal, ranging from close to 60
northwest o mid 60s along the coast. Some upward moderate occurs into
Friday, with highs randing from the mid to upper 60s. Overnight lows
moderate upward from mid to upper 30s over the FA Thursday night to
around 40 Friday night. /16
LONG TERM /Saturday Through Tuesday/...As the western Mex system
swings east through the extended, isentropic upglide induced showers
moisten the boundary later Saturday into Saturday night. By Sunday,
medium range soundings are showing enough instability to put thunder
back into the forecast. Rain is expected to occur off and on into
tuesday night before the upper dynamics move off. Temps below
seasonal for the coming weekend warm to above seasonal levels by
Monday as warm flow off the Gulf sets up. /16
MARINE...A moderate to strong onshore flow and high seas will
continue into this afternoon as a cold front approaches from the
west. The cold front will move across our Gulf waters this afternoon
and a moderate to strong northerly flow will follow in its wake.
Scattered to numerous showers and thunderstorms can be expected this
morning into the afternoon. Winds will gradually abate and seas
diminish following frontal passage. /08
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
High Surf Advisory until 1 PM CST this afternoon for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
High Surf Advisory until 1 PM CST this afternoon for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ650-655-
670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 30, 5:21 AM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
521 AM CST WED NOV 30 2016
ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
521 AM CST WED NOV 30 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
A SQUALL LINE OF STORMS IS EXPECTED TO MOVE ACROSS THE AREA TODAY
WITH THE GREATEST SEVERE WEATHER THREAT ALBEIT LOW IN THE FORM OF
ISOLATED BRIEF TORNADOES AND STRAIGHT LINE WINDS OF UP TO 60 MPH THIS
MORNING OVER SOUTHEAST MISSISSIPPI AND
CHOCTAW...WASHINGTON...CLARKE...AND MOBILE COUNTIES IN ALABAMA. THE
LEADING EDGE OF THE LINE OF STORMS IS FORECAST TO MOVE INTO INTERIOR
SOUTHEAST MISSISSIPPI AROUND DAYBREAK AND INTO INTERIOR SOUTHWEST
ALABAMA MID MORNING AND THE FLORIDA PANHANDLE BY NOON. A FEW STRONG
TO ISOLATED SEVERE STORMS ARE POSSIBLE.
THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.
THERE IS A HIGH SURF ADVISORY ALONG THE GULF BEACHES OF ALABAMA AND
NORTHWEST FLORIDA THROUGH EARLY AFTERNOON. WAVES AND SURF OF 5 TO 7
FEET ARE EXPECTED. ROUGH SURF COULD CAUSE MINOR EROSION AND WAVE RUN
UP ALONG SOME OF THE MORE VULNERABLE BEACH AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM
SPOTTER NETWORKS IS NOT EXPECTED AT THIS TIME THROUGH TUESDAY.
GMZ630>635-650-655-670-675-011130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
521 AM CST WED NOV 30 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
MARINE AREA TODAY. SOME OF THE STORMS WILL BE STRONG AND POSSIBLY
SEVERE. ISOLATED WATERSPOUTS AND TORNADOES ARE POSSIBLE OVER MOBILE
BAY AND THE MISSISSIPPI SOUND THROUGH NOON TODAY.
A STRONG WIND FLOW OVER THE MARINE AREA WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 30, 8:04 AM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
804 AM CST WED NOV 30 2016
ALZ051-053-301445-
CLARKE AL-CHOCTAW AL-
804 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW AND NORTHWESTERN CLARKE COUNTIES UNTIL 845 AM
CST...
AT 802 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MYRTLEWOOD, TO 6 MILES NORTHEAST OF BUTLER, TO
NEAR TOXEY, AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...BUTLER...LISMAN...SILAS...COFFEEVILLE...PENNINGTON...
GILBERTOWN AND TOXEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA.
LAT...LON 3225 8801 3218 8801 3214 8804 3209 8804
3206 8807 3207 8810 3206 8812 3201 8811
3199 8807 3199 8767 3197 8767 3173 8791
3170 8846 3187 8847 3223 8828 3228 8802
3226 8801 3230 8793
TIME...MOT...LOC 1402Z 256DEG 29KT 3226 8800 3217 8818 3194 8830 3174
8851
BUTTSSpecial weather statement, Nov 30, 8:13 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
813 AM CST WED NOV 30 2016
ALZ052-MSZ067-075-076-301515-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
813 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN WASHINGTON...SOUTHEASTERN WAYNE...GREENE AND
SOUTHEASTERN PERRY COUNTIES UNTIL 915 AM CST...
AT 812 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF CLARA, TO 6 MILES EAST OF
RICHTON, TO 11 MILES NORTH OF MCLAIN, TO NEAR BEAUMONT, TO 7 MILES
EAST OF MAXIE, AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATOM...LEAKESVILLE...BEAUMONT...MILLRY...MCLAIN...BUCKATUNNA...
STATE LINE AND FRUITDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED ON THESE THUNDERSTORMS AS
CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3124 8893 3133 8891 3147 8882 3167 8855
3170 8846 3170 8809 3148 8822 3139 8824
3127 8835 3111 8842 3100 8854 3100 8883
3096 8884 3092 8914 3098 8914
TIME...MOT...LOC 1412Z 255DEG 25KT 3143 8878 3135 8883 3127 8886 3115
8896 3100 8906
BUTTSSpecial weather statement, Nov 30, 9:13 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CST WED NOV 30 2016
ALZ052-261-263-MSZ076-078-079-301615-
MOBILE INLAND AL-MOBILE CENTRAL AL-WASHINGTON AL-STONE MS-GREENE MS-
GEORGE MS-
913 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHERN WASHINGTON...GEORGE...
SOUTHEASTERN GREENE AND SOUTHEASTERN STONE COUNTIES UNTIL 1015 AM
CST...
AT 912 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEAKESVILLE, TO 10 MILES EAST OF MCLAIN, TO 15
MILES EAST OF WIGGINS, TO 7 MILES EAST OF SAUCIER, AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LUCEDALE...LEAKESVILLE...CHUNCHULA...GULFCREST...DEER
PARK...CALVERT AND WILMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3084 8896 3091 8888 3091 8883 3096 8883
3107 8872 3125 8864 3126 8797 3124 8794
3101 8808 3070 8840 3070 8841 3074 8841
3073 8888 3068 8889 3068 8906
TIME...MOT...LOC 1512Z 241DEG 34KT 3122 8860 3111 8864 3088 8888 3067
8902
BUTTSSpecial weather statement, Nov 30, 9:36 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CST WED NOV 30 2016
ALZ052>055-057-301630-
BUTLER AL-MONROE AL-CLARKE AL-WASHINGTON AL-WILCOX AL-
936 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...WILCOX...NORTHWESTERN BUTLER...SOUTHEASTERN
WASHINGTON AND CLARKE COUNTIES UNTIL 1030 AM CST...
AT 935 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VINELAND, TO NEAR FULTON, TO NEAR TIBBIE, AND MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...JACKSON...THOMASVILLE...CAMDEN...FRISCO CITY...GROVE
HILL...PETERMAN...WAGARVILLE...LEROY...URIAH...WHATLEY...PINE HILL...
EXCEL...BEATRICE...VREDENBURGH...FULTON...MCINTOSH...YELLOW BLUFF...
PINE APPLE AND SHAWNEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA.
LAT...LON 3213 8726 3212 8726 3205 8718 3205 8686
3175 8689 3172 8705 3168 8706 3164 8714
3146 8720 3126 8743 3125 8765 3130 8774
3127 8780 3128 8782 3125 8784 3124 8826
3180 8784 3199 8774 3201 8762 3213 8762
TIME...MOT...LOC 1535Z 253DEG 38KT 3203 8768 3182 8779 3132 8817
BUTTSSpecial weather statement, Nov 30, 10:00 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CST WED NOV 30 2016
ALZ059-FLZ201-203-301645-
ESCAMBIA AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
1000 AM CST WED NOV 30 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
ESCAMBIA...NORTH CENTRAL ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL 1045 AM CST...
AT 959 AM CST...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CENTURY...MOVING NORTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BREWTON...CENTURY...FLOMATON...EAST BREWTON...JAY...POLLARD AND
RIVERVIEW.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
LAT...LON 3080 8724 3087 8745 3126 8712 3126 8677
3124 8677 3122 8676 3121 8677 3120 8677
3119 8676
TIME...MOT...LOC 1559Z 220DEG 33KT 3088 8732
BUTTSSpecial weather statement, Nov 30, 10:04 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CST WED NOV 30 2016
FLZ205-301645-
OKALOOSA INLAND FL-
1004 AM CST WED NOV 30 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN OKALOOSA COUNTY UNTIL 1045 AM CST...
AT 1003 AM CST...THE STRONG THUNDERSTORM WAS LOCATED NEAR
CRESTVIEW... MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
LAT...LON 3055 8651 3056 8653 3055 8653 3066 8668
3099 8639 3065 8639
TIME...MOT...LOC 1603Z 220DEG 33KT 3066 8655
BUTTSTornado, Okaloosa
- When
- November 30, 10:38 AM CST to 10:40 AM CST
- Where
- Okaloosa County, 0.99 mi NW of Mary Esther to 1.22 mi N of Mary Esther
- Rating
- EF0
- Path length
- 0.77 mi
- Path width
- 175 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.410, -86.681
The tornado started as a waterspout over Santa Rosa Sound,|briefly lifted and then touched down as a tornado just south of Hurlburt|Field along U.S. Highway 98. The tornado tracked northeast and produced|sporadic damage along its path before lifting near Ready Avenue NW. The|damage was concentrated along Kohler Drive and Mary Esther Road. The|most significant damage occurred at two residences. One residence lost|part of its overhanging roof and the other home experienced significant|damage to a southward facing sunroom. Power lines were downed in the area|along with sporadic tree damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Georgia, November 30, 2016$270,000 · EF1 · 20 events
- Tornadoes and Damaging Winds in South Carolina, November 30, 2016$500,000 · EF1 · 7 events
- Tornado and Damaging Winds in North Carolina, November 30, 2016$105,000 · EF1 · 4 events
- Strong Wind in West Virginia, November 30, 2016$15,000 · 2 events
- Waterspouts in Gulf of Mexico, November 30, 20163 events
- Damaging Winds in Georgia, November 30, 201650 kt wind · 2 events
- Damaging Winds in Alabama, November 30, 2016$1,000 · 50 kt wind · 2 events
- Damaging Winds in South Carolina, November 30, 201652 kt wind · 2 events
- Tornado in Louisiana, November 30, 2016EF0 · 1 event
- Damaging Wind in Virginia, November 30, 201650 kt wind · 1 event
- Waterspout in Gulf of Mexico, November 30, 20161 event
- Damaging Wind in District of Columbia, November 30, 201650 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 665702.